# SDR UALA2009040901031

- Difficulty date: April 7, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 28,763 hours, 3,586 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 191
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT UPPER FLOW CONTROL AND SOV TORQUE MOTOR NOT IN COMMANDED POSITION.  REPLACED FCV.  OPERATED NORMAL.
